MathSciNet Relay Station
MathSciNet bibliographic data
MR2336779 60H99 (35L20 60G60)
Kozachenko, Yu. V.; Slivka, G. Ī. Modeling a solution of a hyperbolic equation with random initial conditions. (Ukrainian) ; translated from Teor. Ĭmovīr. Mat. Stat. No. 74 (2006), 52--67 Theory Probab. Math. Statist. No. 74 (2007), 59–75
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement